# SDR EPUA20150606001

- Difficulty date: June 6, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N9996M
- Make and model: Cessna 207A
- Aircraft serial: 20700779
- Aircraft time: 26,342 hours
- Engine: Cont IO520F
- Engine time: 1,598 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT NOTICED ENG TO BE RUNNING ROUGH, PILOT ELECTED TO RETURN TO POINT OF DEPARTURE FOR EVALUATION.  INSPECTED MAGNETO TIMING & ADJUSTED.  TIGHTENED NR FIVE CYLINDER INTAKE TUBE CLAMP & INSPECTED FUEL CONTROL FILTER SCREEN, NO DEFECTS NOTED.  POST MX FLIGHT CHECK WAS SUCCESSFUL WITH NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
